# SDR P5CA9700539

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L 1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 EXTERNAL DOOR SKIN CRACKED AT LOWER FWD CORNER.  STOP DRILLED AND FABED REPAIR PER BOEING SRM 52-00-03.
